• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On maximum of Gaussian random field having unique maximum point of its variance

Extremes. 2019. Vol. 3. No. 22. P. 413-432.
Piterbarg V., Кобелков С.

Gaussian random fields on Euclidean spaces whose variances reach their maximum values at unique points are considered. Exact asymptotic behaviors of probabilities of large absolute maximum of theirs trajectories have been evaluated using Double Sum Method under the widest possible conditions